Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 38617, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/38617

Existence of positive periodic solution of a periodic cooperative model with delays and impulses

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 1 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • JinRong Wang, X Xiang, and W Wei, “Linear Impulsive Periodic System with Time-Varying Generating Operators on Banach Space,” Advances in Difference Equations, vol. 2007, no. 1, pp. 026196, 2007. View at Publisher · View at Google Scholar
  • Dishlieva, “Periodic solutions of systems of autonomous differential equations with variable structure and impulses,” International Journal of Pure and Applied Mathematics, vol. 105, no. 4, pp. 599–625, 2015. View at Publisher · View at Google Scholar